The Michigan Mathematical Journal

Holomorphic flows, cocycles, and coboundaries.

F. Jafari, T. Tonev, E. Toneva, and K. Yale

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 44, Issue 2 (1997), 239-253.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005702

Digital Object Identifier
doi:10.1307/mmj/1029005702

Mathematical Reviews number (MathSciNet)
MR1460412

Zentralblatt MATH identifier
0904.47061

Subjects
Primary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}
Secondary: 47B38: Operators on function spaces (general)

Citation

Jafari, F.; Tonev, T.; Toneva, E.; Yale, K. Holomorphic flows, cocycles, and coboundaries. Michigan Math. J. 44 (1997), no. 2, 239--253. doi:10.1307/mmj/1029005702. http://projecteuclid.org/euclid.mmj/1029005702.


Export citation